To read the full version of this content please select one of the options below:

Generalized thermoelastic interaction in a two-dimensional porous medium under dual phase lag model

Aatef Hobiny (Department of Mathematics, Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia)
Ibrahim Abbas (Department of Mathematics, Faculty of Science, Sohag University, Sohag, Egypt Department of Mathematics, Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia)

International Journal of Numerical Methods for Heat & Fluid Flow

ISSN: 0961-5539

Article publication date: 21 February 2020

Issue publication date: 15 October 2020

Downloads
130

Abstract

Purpose

The purpose of this study is to use the generalized model for thermoelastic wave under the dual phase lag (DPL) model to compute the increment of temperature, the components of displacement, the changes in volume fraction field and the stress components in a two-dimensional (2D) porous medium.

Design/methodology/approach

Using Fourier and Laplace transformations with the eigenvalue technique, the exact solutions of all physical quantities are obtained.

Findings

The derived method is evaluated with numerical results, which are applied to the porous medium in a simplified geometry.

Originality/value

Finally, the outcomes are graphically represented to show the difference among the models of classical dynamical coupled, the Lord and Shulman and DPL.

Keywords

Acknowledgements

This work was supported by the Deanship of Scientific Research (DSR), King Abdulaziz University, Jeddah, under the Grant No (D-250-130-1439). The authors acknowledge the technical and financial support provided by DSR.

Retraction notice: The publishers of the Journal of Numerical Methods for Heat & Fluid Flow wish to retract the article Hobiny, A. and Abbas, I. (2020), “Generalized thermoelastic interaction in a two-dimensional porous medium under dual phase lag model”, published in the International Journal of Numerical Methods for Heat & Fluid Flow, Vol. 30 No. 11, pp. 4865-4881.

It has come to our attention that a large proportion of this article is taken, without sufficient attribution, from an earlier article by Saeed, T. and Abbas, I. (2019), “Thermomechanical response in a two-dimension porous medium subjected to thermal loading”, International Journal of Numerical Methods for Heat & Fluid Flow, Vol. 22 No. 8, pp. 4103-4117. https://doi.org/10.1108/HFF-11-2019-0803.

The Journal of Numerical Methods for Heat & Fluid Flow submission guidelines make it clear that articles must be original and must not infringe any existing copyright. The publishers of the journal sincerely apologise to the readers.

Citation

Hobiny, A. and Abbas, I. (2020), "Generalized thermoelastic interaction in a two-dimensional porous medium under dual phase lag model", International Journal of Numerical Methods for Heat & Fluid Flow, Vol. 30 No. 11, pp. 4865-4881. https://doi.org/10.1108/HFF-12-2019-0917

Publisher

:

Emerald Publishing Limited

Copyright © 2020, Emerald Publishing Limited